MENU

You are here

Publications

Export 15 results:
Filters: First Letter Of Title is O  [Clear All Filters]
2012
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics 47 nr. 2 (2012) 402-412. 2012 .
2011
Ambrosetti A. Osservazioni sui teoremi di inversione globale. Rendiconti Lincei - Matematica e Applicazioni 22 (2011) 3-15 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4068
2009
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
1999
Bressan A, Goatin P. Oleinik type estimates and uniqueness for n x n conservation laws. J. Differential Equations 156 (1999), no. 1, 26--49 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3375

Sign in